# SDR SWAA2014062429356

- Difficulty date: June 23, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 6,052 hours, 2,568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 411A3230
- Condition: Broken
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER EXIT SIGN COVER BROKEN.  R & R SIGN ASSEMBLY IAW AMM.
